# SDR UIEA2019120656004

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 100,815 hours, 19,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022703
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1" STRIP OF ESCAPE PATH LIGHTING AT DOOR R2 MISSING.( REPLACED EMERGENCY LIGHT ASSEMBLIES AND SECURED FLOOR COVERING IAW AMM 33-51-12.  )
